# SDR 96ZZZM312

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Grd Sense Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT NR 550, ATL-ATL, AIR RETURN, AFTER TAKEOFF THE TAKEOFF WARNING HORN SOUNDED DURING FLAP RETRACTION.  THE FLAP SLAT WERE RE-EXTENDED TO 5 DEGREES, DID NOT GET AIR MODE.  AUTO SPOILER ' DO NOT USE' LIGHT WAS ON FOR LANDING.  MAINTENANCE FOUND THE GROUND SHIFT MODE OUT OF RIG.  RIGGED NOSE GEAR GROUND SENSE MECHANISM, OPS CHECK GOOD.  SECURED TURNBARRELS MM 32-23-1.  (M)
